# SDR CALA2025011001863

- Difficulty date: January 8, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N2135U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62646
- Aircraft time: 33,363 hours, 3,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS IN CABIN FLICKERING THE LAST 10 MINUTES OF FLT ON ARRIVAL EMER LIGHTS WERE NORMAL. RESET POWER AND ACCOMPLISHED TEST PER TASK 33-51-00-710-801. SYSTEM OP'S CHECKED GOOD.
